Alert archive / Nevada / Freeze Warnings in 2015

Freeze Warning 4, NWS Las Vegas, NV

November 25, 2015Clark County, Nevada

NWS Las Vegas, NV issued this freeze warning at Nov 25, 2015, 2:55 PM PST for Clark County, Nevada. It took effect at Nov 26, 2015, 10:00 PM PST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 25, 2015, 2:55 PM PST (22:55 UTC)
In effect from
Nov 26, 2015, 10:00 PM PST
Expired
Nov 27, 2015, 8:00 AM PST
In force
10 hr
Issued by
NWS Las Vegas, NV

County Clark County, NV

The radar

The Las Vegas radar (KESX), 58 km from the middle of the area, began a volume at 22:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Las Vegas, NV (KVEF), launched 12:00Z, 10.9 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Las Vegas, NV at 12:00Z on 2015-11-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Las Vegas, NV at 12:00Z on 2015-11-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 126 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1674 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
126 m²/s²
0-3 km storm-relative helicity
273 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

454 
WWUS75 KVEF 252255
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
255 PM PST WED NOV 25 2015

.FIRST FREEZE OF THE SEASON EXPECTED FRIDAY MORNING IN SOME LOWER
VALLEY LOCATIONS.

A COLD AIR MASS WILL SETTLE INTO CLARK COUNTY TONIGHT IN THE WAKE
OF A COLD FRONT THAT PASSED ACROSS THE AREA LATE THIS MORNING AND THIS
AFTERNOON. THIS WILL RESULT IN THE COLDEST WEATHER SO FAR OF THE
SEASON WHICH WILL RESULT IN SOME AREAS SEEING THEIR FIRST FREEZE OF
THE SEASON.

NVZ016-020-261130-
/O.CAN.KVEF.FZ.A.0001.151126T0700Z-151126T1500Z/
/O.NEW.KVEF.FZ.W.0004.151127T0600Z-151127T1600Z/
NORTHEAST CLARK COUNTY-LAS VEGAS VALLEY-
INCLUDING...MESQUITE...OVERTON...MOAPA...
LAS VEGAS...NORTH LAS VEGAS...HENDERSON...BOULDER CITY
255 PM PST WED NOV 25 2015

...FREEZE WARNING IN EFFECT FROM 10 PM THURSDAY TO 8 AM PST
FRIDAY...
...FREEZE WATCH IS CANCELLED FOR TONIGHT...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A FREEZE
WARNING FOR THE LAS VEGAS VALLEY AND NORTHEAST CLARK COUNTY...WHICH
IS IN EFFECT FROM 10 PM THURSDAY TO 8 AM PST FRIDAY. THE FREEZE
WATCH FOR TONIGHT HAS BEEN CANCELLED.

* EXPECTED TEMPERATURES: LOWS 28 TO 32.

* GREATEST IMPACT AREAS: IN THE LAS VEGAS VALLEY THE MAIN THREAT
  WILL BE IN OUTLYING AREAS OF THE VALLEY IN THE SOUTHERN AND
  NORTHEAST PARTS SUCH AS ANTHEM...MOUNTAINS EDGE...SEVEN
  HILLS...SOUTHERN HIGHLANDS AS WELL AS IN AND AROUND NELLIS AIR
  FORCE BASE. IN NORTHEAST CLARK COUNTY...MESQUITE AND THE MOAPA
  VALLEY.

* WINDS: NORTH TO NORTHEAST AT 5 TO 10 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

STACHELSKI
4 follow-up statements
187 
WWUS75 KVEF 261119
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
319 AM PST THU NOV 26 2015

.FIRST FREEZE OF THE SEASON EXPECTED FRIDAY MORNING IN SOME LOWER
VALLEY LOCATIONS.

A COLD AIR MASS WILL SETTLE INTO CLARK COUNTY TONIGHT IN THE WAKE
OF A COLD FRONT THAT PASSED ACROSS THE AREA WEDNESDAY. THIS WILL
RESULT IN THE COLDEST WEATHER SO FAR THIS SEASON WHICH WILL RESULT
IN SOME AREAS SEEING THEIR FIRST FREEZE.

NVZ016-020-270000-
/O.CON.KVEF.FZ.W.0004.151127T0600Z-151127T1600Z/
NORTHEAST CLARK COUNTY-LAS VEGAS VALLEY-
INCLUDING...MESQUITE...OVERTON...MOAPA...
LAS VEGAS...NORTH LAS VEGAS...HENDERSON...BOULDER CITY
319 AM PST THU NOV 26 2015

...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
8 AM PST FRIDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
8 AM PST FRIDAY FOR THE LAS VEGAS VALLEY AND NORTHEAST CLARK COUNTY. 

* EXPECTED TEMPERATURES: LOWS 28 TO 32.

* GREATEST IMPACT AREAS: IN THE LAS VEGAS VALLEY THE MAIN 
  THREAT WILL BE IN OUTLYING AREAS OF THE VALLEY IN THE 
  SOUTHERN AND NORTHEAST PARTS SUCH AS ANTHEM...MOUNTAINS 
  EDGE...SEVEN HILLS... SOUTHERN HIGHLANDS AS WELL AS IN AND 
  AROUND NELLIS AIR FORCE BASE. IN NORTHEAST CLARK COUNTY...
  MESQUITE AND THE MOAPA VALLEY.

* WINDS: NORTH TO NORTHEAST AT 5 TO 10 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
321 
WWUS75 KVEF 262205
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
205 PM PST THU NOV 26 2015

.FIRST FREEZE OF THE SEASON EXPECTED TONIGHT IN SOME LOWER VALLEY
LOCATIONS.

THE COLDEST WEATHER SO FAR THIS SEASON HAS ARRIVED IN THE AREA WHICH
WILL RESULT IN SOME AREAS SEEING THEIR FIRST FREEZE OF THE SEASON
TONIGHT.

NVZ016-020-271200-
/O.CON.KVEF.FZ.W.0004.151127T0600Z-151127T1600Z/
NORTHEAST CLARK COUNTY-LAS VEGAS VALLEY-
INCLUDING...MESQUITE...OVERTON...MOAPA...
LAS VEGAS...NORTH LAS VEGAS...HENDERSON...BOULDER CITY
205 PM PST THU NOV 26 2015

...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
8 AM PST FRIDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
8 AM PST FRIDAY FOR THE LAS VEGAS VALLEY AND NORTHEAST CLARK COUNTY. 

* EXPECTED TEMPERATURES: LOWS 28 TO 32.

* GREATEST IMPACT AREAS: IN THE LAS VEGAS VALLEY THE MAIN THREAT
  WILL BE IN OUTLYING AREAS OF THE VALLEY IN THE SOUTHERN AND
  NORTHEAST PARTS SUCH AS ANTHEM...MOUNTAINS EDGE...SEVEN
  HILLS...SOUTHERN HIGHLANDS AS WELL AS IN AND AROUND NELLIS AIR
  FORCE BASE. IN NORTHEAST CLARK COUNTY...MESQUITE AND THE MOAPA
  VALLEY.

* WINDS: GENERALLY LESS THAN 10 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

STACHELSKI
112 
WWUS75 KVEF 271039
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
239 AM PST FRI NOV 27 2015

NVZ016-020-271600-
/O.CON.KVEF.FZ.W.0004.000000T0000Z-151127T1600Z/
NORTHEAST CLARK COUNTY-LAS VEGAS VALLEY-
INCLUDING...MESQUITE...OVERTON...MOAPA...
LAS VEGAS...NORTH LAS VEGAS...HENDERSON...BOULDER CITY
239 AM PST FRI NOV 27 2015

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING FOR
THE LAS VEGAS VALLEY AND NORTHEAST CLARK COUNTY.

* EXPECTED TEMPERATURES: LOWS 28 TO 32.

* GREATEST IMPACT AREAS: IN THE LAS VEGAS VALLEY THE MAIN 
  THREAT WILL BE IN OUTLYING AREAS OF THE VALLEY IN THE 
  SOUTHERN AND NORTHEAST PARTS SUCH AS ANTHEM...MOUNTAINS 
  EDGE...SEVEN HILLS... SOUTHERN HIGHLANDS AS WELL AS IN AND 
  AROUND NELLIS AIR FORCE BASE. IN NORTHEAST CLARK COUNTY...
  MESQUITE AND THE MOAPA VALLEY.

* WINDS: NORTH 5 TO 10 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
919 
WWUS75 KVEF 271559
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
759 AM PST FRI NOV 27 2015

NVZ016-020-271700-
/O.EXP.KVEF.FZ.W.0004.000000T0000Z-151127T1600Z/
NORTHEAST CLARK COUNTY-LAS VEGAS VALLEY-
INCLUDING...MESQUITE...OVERTON...MOAPA...
LAS VEGAS...NORTH LAS VEGAS...HENDERSON...BOULDER CITY
759 AM PST FRI NOV 27 2015

...FREEZE WARNING WILL EXPIRE AT 8 AM PST THIS MORNING...

THE FREEZE WARNING WILL EXPIRE AT 8 AM PST THIS MORNING.
TEMPERATURES ON THE OUTER EDGES OF THE LAS VEGAS VALLEY FELL INTO
THE LOWER AND MIDDLE 30S OVERNIGHT. ALL TEMPERATURES HAVE SINCE WARMED
ABOVE THE FREEZING MARK IN THE WARNED AREA.

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this freeze warning went out at Nov 25, 10:50 AM PST, 4 hours 5 minutes earlier.

Area forecast discussion, Nov 25, 10:50 AM PST, 4 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
1050 AM PST WED NOV 25 2015

.SYNOPSIS...A COLD FRONT WILL PUSH SOUTH ACROSS THE REGION
TODAY BRINGING MUCH COLDER TEMPERATURES TO THE REGION ALONG WITH A
FEW SHOWERS TO THE SOUTHERN GREAT BASIN. COLDER AIR WILL STICK
AROUND THROUGH THE HOLIDAY WEEKEND. OCCASIONAL PERIODS OF SHOWERS
ARE EXPECTED IN THE HIGHER TERRAIN OF THE SOUTHERN GREAT BASIN AND
THE SIERRA THROUGH SUNDAY. THERE IS SOME POTENTIAL FOR SHOWERS
ACROSS OTHER PARTS OF THE AREA ON SUNDAY.
&&

.UPDATE...I DID A QUICK UPDATE TO THE GRIDS TO LOWER SNOW LEVELS AND
BRING A RAIN/SNOW MIX IN PARTS OF CLARK AND SOUTHERN NYE COUNTIES AS
THE BAND OF SHOWERS HAS RESULTED IN A LITTLE SNOW MIXING IN WITH
RAIN IN INDIAN SPRINGS AND PAHRUMP. WE MAY ALSO SEE SOMETHING
SIMILAR IN THE EASTERN FOOTHILLS OF THE SPRING MOUNTAINS AND FAR
WEST SIDE OF THE LAS VEGAS VALLEY DEPENDING ON HOW INTENSE THE BAND
IS AT IT MOVES ON IN THE NEXT HOUR OR TWO.
&&

.PREVIOUS UPDATE...
ISSUED AT 953 AM PST WED NOV 25 2015

.UPDATE...A COLD FRONT EXTENDED FROM LINCOLN COUNTY TOWARD THE
CLARK/SOUTHERN NYE BORDER AND SOUTHWEST TOWARD MALIBU, CALIFORNIA.
THE FRONT JUST PASSED THROUGH DESERT ROCK SHIFTING WINDS TO THE
NORTHEAST. KESX RADAR IS FINALLY GETTING LOWER TOPPED PRECIPITATION
INTO RADAR BEAM RANGE AND THUS WE ARE SEEING SOME LIGHT RETURNS.
DESERT ROCK ASOS DID REPORT A TRACE OF RAIN AS THIS BAND PASSED
THROUGH. THE RADAR IS OVERSHOOTING SHOWERS ACROSS LINCOLN COUNTY AS
ELY HAS HAD SIMILAR CLOUDTOPS ON INFRARED SATELLITE AND REPORTED
MODERATE SNOW. SO WE SHOULD SEE SOME LIGHT ACCUMULATIONS ESPECIALLY
NORTH OF PIOCHE AS THIS BAND OF SHOWERS MOVES ON THROUGH. I ADJUSTED
THE POP GRIDS TO ACCOUNT FOR THE LATEST TRENDS ON SATELLITE AND
RADAR.

THE HRRR SEEMS TO REALLY SLOW THE WIND SHIFT DOWN WITH THE FRONT IN
THE LAS VEGAS VALLEY. THIS MAY BE A FRONT THAT GETS A WIND SHIFT
MUCH QUICKER IN AREAS NORTH OF SAHARA AVENUE AND SOUTH OF THAT SEES
A DELAY FOR WINDS TO GO NORTHWEST. EITHER WAY OBS UPSTREAM SHOW
WINDS TANKING IN STRENGTH BEHIND THE FRONT AND WINDS WILL DECREASE
IN THE LAS VEGAS VALLEY BY THIS AFTERNOON.

THE REST OF THE FORECAST LOOKS FINE AT THIS TIME.
&&

.PREVIOUS DISCUSSION...
ISSUED AT 451 AM PST WED NOV 25 2015

.SHORT TERM...THROUGH FRIDAY NIGHT.

WINDS SHOULD BEGIN TO DECREASE AS A COLD FRONT PUSHES SOUTH ACROSS
THE REGION TODAY. THE MAIN HIGHLIGHT WITH THIS FEATURE WILL BE THE
SIGNIFICANTLY COLDER AIR (15-20 DEGREES COOLER THAN YESTERDAY) THAT
WILL SPREAD ACROSS THE REGION...REMAINING IN PLACE INTO THE HOLIDAY
WEEKEND WITH THE UPPER LEVEL LOW MEANDERING OVER THE GREAT BASIN.
RAIN AND MOUNTAIN SNOW SHOWERS MAY ALSO ACCOMPANY THE FRONT...BUT
AMOUNTS ARE EXPECTED TO REMAIN LIGHT. THE BEST CHANCES FOR SHOWERS
WILL BE ACROSS LINCOLN COUNTY TODAY. THE FOCUS THEN TURNS TO
OVERNIGHT TEMPERATURES WHICH WILL LIKELY FALL INTO THE 30'S IN THE
LAS VEGAS VALLEY AND NORTHEAST CLARK COUNTY THE NEXT COUPLE OF
NIGHTS. A FREEZE WATCH REMAINS IN PLACE FOR THESE AREAS SINCE
CONFIDENCE IN TEMPERATURES REACHING THE FREEZING MARK IS LOW AT THIS
TIME.

.LONG TERM...SATURDAY THROUGH WEDNESDAY.

BY SATURDAY MORNING...A REX BLOCK WILL BE FIRMLY IN PLACE ACROSS THE
REGION WITH A MID-LARGE UPPER LEVEL LOW PARKED OVER THE SOUTHERN
GREAT BASIN. THIS WILL KEEP CLOUDY AND COOL CONDITIONS AROUND
THROUGH MUCH OF THE WEEKEND...WITH AFTERNOON HIGHS GENERALLY RUNNING
8-12 DEGREES BELOW AVERAGE FOR LATE NOVEMBER. HOWEVER...AS DISCUSSED
IN YESTERDAY AFTERNOON'S AFD...THE FORECAST CONCERN FOR THIS PERIOD
CONTINUES TO BE WHETHER THERE WILL BE ENOUGH MOISTURE PRESENT FOR
PRECIPITATION OR NOT. OPERATIONAL MODEL GUIDANCE AND THEIR
ASSOCIATED ENSEMBLES GENERALLY AGREE IN A SECONDARY SHORTWAVE
GETTING PULLED INTO THE MAIN UPPER LOW SATURDAY AFTERNOON - SUNDAY
MORNING TIMEFRAME. SOME TIMING DIFFERENCES DO EXIST BETWEEN THE 00Z
GFS AND ECMWF SOLUTIONS...WITH THE GFS RUNNING ABOUT 12-18 HOURS
QUICKER IN BRINGING THE SECONDARY SHORTWAVE ACROSS THE REGION. LIKE
THE 12Z RUN...THE LATEST RUN OF THE GFS CONTINUES TO AGGRESSIVELY
EMPHASIZE THE AMOUNT MOISTURE ASSOCIATED WITH THIS FEATURE AS IT
ROTATES AROUND THE BASE OF THE LOW. AS A RESULT...DECIDED TO FAVOR
THE LESS AGGRESSIVE ECMWF SOLUTION...WHICH DOES INDICATE SUFFICIENT
MID-LEVEL MOISTURE WITH THIS FEATURE. THEREFORE...CONTINUED TO
MENTION SLIGHT CHANCE POPS FOR THE SATURDAY AFTERNOON-SUNDAY MORNING
TIMEFRAME...MAINLY ACROSS THE SOUTHERN GREAT BASIN ZONES. IT WILL BE
INTERESTING TO SEE HOW FUTURE MODEL RUNS EVOLVE WITH RESPECT TO
TIMING THIS SHORTWAVE AND HOW MUCH MOISTURE WILL BE ASSOCIATED WITH
IT.

THERE IS FAIRLY CONSISTENT AGREEMENT IN ANOTHER PIECE OF ENERGY
BREAKING OFF FROM THE GULF OF ALASKA LOW AND DEVELOPING A KICKER LOW
OVER THE EASTERN PACIFIC THAT WILL HELP TO BREAK THE REX BLOCK
PATTERN OVER THE REGION. UNFORTUNATELY...THAT IS THE EXTENT OF MODEL
CONSENSUS FOR THE TIME BEING...AS EACH OPERATIONAL MODEL HANDLES THE
EVOLUTION OF THIS FEATURE DIFFERENTLY...RESULTING IN A LOW
CONFIDENCE FORECAST. AS A RESULT...CONTINUED MOSTLY WITH WHAT WAS
INHERITED IN THE GRIDS FOR MONDAY THROUGH WEDNESDAY MORNING...WITH
THE CHANCES OF CONTINUED BELOW AVERAGE TEMPERATURES LOOKING HIGH FOR
MUCH OF THE AREA.
&&

.AVIATION...FOR MCCARRAN...SOUTHWEST WINDS WITH GUSTS OF 20-30 KTS
AND AREAS OF MECHANICAL TURBULENCE WILL CONTINUE THROUGH THE REST OF
THE MORNING BEFORE A COLD FRONT MOVES INTO THE LAS VEGAS VALLEY
BETWEEN 19-21Z. THIS FRONT WILL TURN THE WINDS TO THE NORTHWEST...AT
LEAST BRIEFLY. WINDS MAY RETURN TO A MORE WEST TO SOUTHWEST
DIRECTION LATER IN THE AFTERNOON OR EARLY EVENING AS THE IMPACT FROM
THE COLD FRONT DIMINISHES. FEW-SCT CLOUDS AOA 8K FEET ARE EXPECTED
THROUGH THE PERIOD. LIGHTER WINDS ARE EXPECTED THROUGH THURSDAY.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...GUSTY SOUTHWEST WINDS WILL GIVE WAY TO NORTHWESTERLY
WINDS AS A COLD FRONT PUSHES THROUGH THE REGION TODAY. THE FRONT
WILL DIMINISH IN STRENGTH AS IT MOVES THROUGH THE LAS VEGAS VALLEY.
EXPECT SOME WEAK SHOWER ACTIVITY NEAR THE FRONT AS IT MOVES THROUGH
THE SOUTHERN GREAT BASIN. LIGHTER WINDS ARE EXPECTED ACROSS THE
REGION THURSDAY. SCT-BKN CLOUDS MAINLY AOA 6-8K FEET THROUGH THE
PERIOD...ALONG WITH MECHANICAL TURBULENCE NEAR THE HIGH TERRAIN.

&&

UPDATE...STACHELSKI
SHORT TERM/AVIATION...WOLCOTT
LONG TERM...PULLIN

FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE:

HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTER

In the hours before

Local storm report, Nov 25, 10:39 AM PST, 4 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1039 AM PST WED NOV 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0349 AM     NON-TSTM WND GST 3 SE SPRING MOUNTAIN RA 36.05N 115.41W
11/25/2015  M60.00 MPH       CLARK              NV   MESONET

            A PEAK WIND GUST OF 60 MPH FROM THE WEST-NORTHWEST WAS
            MEASURED IN BLUE DIAMOND.

0429 AM     NON-TSTM WND GST 3 NNW CENTENNIAL HILLS  36.32N 115.30W
11/25/2015  M61.00 MPH       CLARK              NV   MESONET

            A 61 MPH GUST FROM THE WEST-SOUTHWEST WAS MEASURED NEAR
            SKYE CANYON DRIVE AND HIGHWAY 95.

&&

CTS/ASG
Local storm report, Nov 25, 11:00 AM PST, 3 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1100 AM PST WED NOV 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0933 AM     SNOW             1 N INDIAN SPRINGS      36.58N 115.67W
11/25/2015  E0.0 INCH        CLARK              NV   ASOS

            SNOW MIXED WITH RAIN AT CREECH AIR FORCE BASE ASOS AT AN
            ELEVATION OF 3133 FEET AS THE BAND OF SHOWERS MOVED ON
            THROUGH.

1033 AM     SNOW             PAHRUMP                 36.21N 115.99W
11/25/2015  E0.0 INCH        NYE                NV   PUBLIC

            SNOW MIXED WITH RAIN FELL IN PAHRUMP AT AN ELEVATION OF
            2800 FEET AS A BAND OF SHOWERS MOVED ON THROUGH.

&&

STACHELSKI
Local storm report, Nov 25, 11:13 AM PST, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1113 AM PST WED NOV 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     SNOW             PIOCHE                  37.93N 114.45W
11/25/2015  E2.0 INCH        LINCOLN            NV   LAW ENFORCEMENT

            THE LINCOLN COUNTY SHERIFF ESTIMATED ABOUT 2 INCHES OF
            SNOW FELL THIS MORNING IN PIOCHE AT AN ELEVATION OF 5900
            FEET.

&&

STACHELSKI
Local storm report, Nov 25, 11:17 AM PST, 3 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1117 AM PST WED NOV 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     SNOW             2 WNW RACHEL            37.65N 115.75W
11/25/2015  M0.5 INCH        LINCOLN            NV   CO-OP OBSERVER

            RACHEL CO-OP OBSERVER REPORTED A HALF AN INCH OF SNOW
            FELL AT AN ELEVATION OF 4820 FEET THIS MORNING.

&&

STACHELSKI

Nearby

Freeze Warnings in Nevada, 2015Every freeze warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.